Face and Lip Cancers
1. Tumor on Face
On Thu, October 3, 2013 5:31 am
I have been taking the DCA for only 3 days. The enlarged blood vessel under my eye (which I presume is feeding the tumour) has already become less visible. Also, my nose no longer feels that is it being ‘pulled off’ as the tumour expands behind my face. If this is the result after only 3/4 days, bring on the next 3/4 months. It will give me GREAT pleasure to walk into The Christie in Manchester (according to them, a pioneering hospital in cancer treatment!!!) and prove them wrong. They wrote me off in 2008 and only put me on palliative are, hence all the problems I have now. My cancer went untreated and is now, according to them, untreatable even with chemo (which I refuse to take).
Thank you so much.
Tue, October 1, 2013 1:46 pm
My former GP in Cyprus (who recommended PureDCA) will be giving me high doses of vit C, glutathione, Q10 by IV when I go over there in a few weeks time.
I will let you know of my progress, as I have more or less been written off by the NHS system, despite surviving for over 11 years, to their
2. Lip Cancer
Wed, July 4, 2012 2:14 pm
I have been using the DCA for several months now to treat my lip cancer. I am seeing improvement. Some days it looks better than others. It will improve in areas, and then a week later, it will look like it is trying to come back in that same spot. I believe it is the seedlings trying to make a new start. I know that my lip cancer was the first one you were aware of using the DCA. I am wondering if maybe we need to be more aggressive. I know you worry about how the body metabolized the dead tumour tissue, but since mine is an external tumour, and I remove the dead tissue every day, is this still a concern. You did say it was okay for me to increase it by one DCA pill a day, 2 months ago, and I did see more improvement with that. I again would like to increase it by one. I would take 2 in the morning with a Thiamin and one mid day and then 2 again at night with the Thiamin. Do you see any problem with my doing this.